Friday, 22 June 2018
Official website of Calicut University

Search

Print E-mail
 Dr.K.Jayakumar

  Dr. K. Jayakumar 

  Professor, Department of Statistics

 

Department of Statistics, University of Calicut, Calicut University P.O.,Kerala-673 635.

Residence     III/260, Kausthubham, Kottappady P.O. , Guruvayoor
Phone (O)   : 0494 – 2407341
Mobile    :   09847533374
Office : This e-mail address is being protected from spam bots, you need JavaScript enabled to view it
Other  : This e-mail address is being protected from spam bots, you need JavaScript enabled to view it

 Qualification M.Sc, M.Phil & Ph.D
 Specialization Distribution Theory, Stochastic Modelling, Time Series
Analysis zand Forecasting, Probability Theory.
ACHIEVEMENTS
  1. National Merit Scholarship
  2. University Merit Scholarship
  3. CSIR Senior Research Fellowship
  4. NBHM Post-doctoral Research Fellowship
  5. Visiting Scientist, Indian Statistical Institute, Calcutta
  6. Post-doctoral Research Fellow, Dalhousie University, Canada
  7. Post-doctoral Research Fellow, Memorial University of Newfound Land, Canada
  8. Post-doctoral Research Fellow, Cochin University of Science & Technology
  9. Visiting Scientist, Indian Statistical Institute, Bangalore
 MEMBERSHIP/PROFESSIONAL AFFILIATIONS :
  1.  Life Member, Indian Society of Probability & Statistics
  2. Life Member, Kerala Statistical Association
  3. Member of ISBIS section of the International Statistical Institute, Netherlands
  4. Member of the Bernoulli Society for Probability and Mathematical Statistics, UK
  5. Member of the International Indian Statistical Association.
  6. Member of the Society for Industrial and Applied Mathematics (SIAM), USA
RESEARCH COLLABORATIONS: Did Collaborative Research Works with
  1.   Dr. T.J. Kozubowski, Professor, University of Neveda at Reno, USA;
  2.   Dr. Nadjib Bouzar, Professor, University of Indianapolis, USA
  3.   Dr. M.Ristic, Professor, University of Nis, Serbia
  4.   Dr. Saralees Nadarajah, Professor, University of Manchester, UK.
  5.   Dr. R.P.Gupta, Professor, Dalhousie University, Canada
  6.   Dr. D.Michele Cifarelli,, Professor, Italy
  7.   Dr. Aleksandar S. Nastić, , University of Nis, Serbia
  8.   Dr. Hassan S. Bakouch, Associate Professor, King Saud University, Saudi Arabia
  9.   Dr. R.P. Suresh, Former Professor, Indian Institute of Management, Kozhikkode
  10.   Dr. N. Balakrishna & Dr. P.G. Sankaran, Professor, Cochin University of Science &  Technology.
  11.  Dr. K.K. Jose, Professor, Central University of Rajasthan.
 CONSULTANCY WORKS UNDER TAKEN:
      Served as Consultant of Mathrubhumi, Kozhikkode during 1997-1998.
 VISITS ABROAD:
      China, Canada, Australia, Switzerland, Portugal, Germany and Singapore
 PROFESSIONAL LEADERSHIP UNDERTAKEN:
 RESEARCH GUIDANCE
●Ph.D Degree         :     Awarded Degree      :  8 (Eight)
                                      In progress      : 3 (Three)
●M.Phil Degree       :       Awarded Degree :       3 (Three)
●External Examiner for Ph.D Thesis              : 11(Eleven)

 EDITORIAL WORKS UNDERTAKEN
Editor of STARS International journal, Assistant Editor of the Journal of Kerala Statistical
Association and Editor of the News Letter, Centre for Mathematical Sciences.

 REVIEW/REFEREE WORKS UNDERTAKEN
 Reviewer of
  • American Mathematical Society, USA
  • Journal of Multivariate Analysis, Elsevier, USA
  • Communications in Statistics- Theory & Methods & Simulation & Computation, Taylor & Francis,
      USA
  • Annals of the Institute of Statistical Mathematics, Springer, Germany
  • Statistics & Probability Letters, Elsevier, USA
  • Statistical Papers, Springer, Germany
  • Test, Springer, Germany
  • Journal of the Indian Statistical Association,
  • Stochastic Modelling and Applications,
  • Calcutta Statistical Association Bullettin
  • Journal of Kerala Statistical Association.
 PUBLICATIONS :
PAPERS : Sixty Seven
 International Publications

 1. Jayakumar, K., Kozubowski, T.J. and Mathew,T. (2014) A Skew generalized Exponential
   Distribution on the real line. Journal of Applied Statistical Science 20, 1-14, 2014. ISSN: 1067-
   5817, Referred, Nova Science Publishers, USA
2. Jilesh, V. and Jayakumar, K. (2014) General Stationary AR and MA Time Series Models with Min
   and Max-Min Structures. Journal of Applied Statistical Science 20, Issue 4, 2014. ISSN: 1067-
   5817, Referred, Nova Science Publishers, USA
3. Mundasserry,D. and Jayakumar,K. (2014) Bivariate discrete Linnik distribution. Statistica,
   LXXXIII, 2014. ISSN: 1973-2201, Referred, Italy
4. Saralees Nadarajah, Jayakumar K. and Miroslav M. Ristic (2013) A new family of lifetime
   models. Journal of Statistical Computation and Simulation 83 1389–1404, 2013. ISSN: 0094-9655,
   Taylor and Francis, New York
5. Jayakumar K and SophyJacob(2013) Wrapped Geometric Distribution: A New Probability Model
   for Circular Data. Journal of Statistical Theory and Applications12, 348-355, 2013. ISSN:1538-
   7887, Nova Science Publishers, USA
6. Krishnarani, S.D. and Jayakumar, K. (2013) Generalized Half Semi-Logistic Distributions and
   Processes. International Journal of Statistics & Analysis, 3(2). (2013), 123-134. ISSN 2248-9959,
   Research India Publications.
7. Miroslav M. Ristić , Aleksandar S. Nastić, Jayakumar K. and Hassan S. Bakouch(2012) A
   bivariate INAR(1) time series model with geometric marginals, Applied Mathematics Letters 25
   (2012) 481–485. ISSN:0893-9659, Elsevier, New York
8. Jayakumar, K., Kozubowski, T.J. and A.P. Kuttykrishnan (2012) A first order autoregressive
   asymmetric Laplace process.Journal of Probability and Statistical Science, 10,1-14, 2012. ISSN:
   1726-3328, Published from China
9. Elsamma Jacob and Jayakumar K. (2012) On Half-Cauchy Distribution and Process. International
    Journal of Statistika and Mathematika, Volume 3, Issue 2, 2012 pp 77-81ISSN: 2277-2790, Online
    Journal
10. Jayakumar K. and Sophy Jacob (2012) Wrapped skew Laplace Distribution on Integers. Open
    Journal of Statistics, Vol.2, 106-114, 2012.
11. Jayakumar, K., Mirslova Ristic and Mundassery, D. A. (2010) A generalization to bivariate
    Mittag-Leffler and bivariate discrete Mittag-Leffler autoregressive processes. Communications in
    Statistics- Theory and Methods.39, 942-955.2010. ISSN: 0361-0926, Taylor and Francis, New
    York
12. Jose, K. K., Tomy, L., Jilesh, V. and Jayakumar, K. (2010) An AR(1) time series model with skew
    Laplace III marginals. Journal of Statistical Theory and Applications 9, 417-426, 2010, Gowas
    Publishers, USA
13. D.Michele Cifarelli, R.P. Gupta and K.Jayakumar (2010) On generalized semi-Pareto and semi-
    Burr distributions and random coefficient minification processes. Statistical Papers 51, 193-208,
    2010, ISSN: 0932-5026, Springer, New York
14. Krishnarani and Jayakumar (2008) A Class of Autoregressive processes. Statistics and
    Probability Letters 78, 1355-1361, 2008, ISSN: 0167-7152, ISSN: 0167-7152, Elsevier, USA
15. Mundassery, D. A. and Jayakumar, K (2008) Marshall-Olkin bivariate                  Mittag-Leffler
    distribution.Journal of Statistical Studies,    27, 29-36,2008, ISSN:1022-4734, Published from
    Bangladesh.
16. K.Jayakumar and A.P. Kuttykrishnan(2008) Bivariate semi-alpha-Laplace Distributions and
      Processes. Statistical Papers 49, 303-313, 2008, ISSN: 0932-5026, Springer, New York.
17. K.Jayakumar and A.P. Kuttykrishnan (2008) A new Laplace Autoregressive Process. Journal of
      Statistical Theory and Applications 7, 365-377, 2008, ISSN:1538-7887, Published from USA.
18. P.G.Sankaran and K. Jayakumar (2008) On Proportional Odds Models. Statistical Papers 49,      779-789, 2008. ISSN: 0932-5026, Springer, New York.
19. K.Jayakumar and Thomas Mathew (2007) Some Generalizations of Logistic Distribution and    Their Properties. Journal of the Korean Statistical Society 36, 111-127. ISSN:1226-3192.Published from  Korea
20. K.Jayakumar and Thomas Mathew (2008) Discrete Linnik Processes. Journal of Statistical Studies  27, 2008.ISSN:1022-4734. Published from Bangladesh21. Nadjib Bouzar and K. Jayakumar (2008) Time Series with Discrete Semi-Stable Marginals.
    Statistical Papers 49, 619-635, 2008, ISSN: 0932-5026, Springer, New York.
22. K.Jayakumar and Thomas Mathew (2008) On a Generalization to Marshall-Olkin Scheme and Its
    Application to Burr TypeXII Distribution. Statistical Papers 49, 421-439, 2008, ISSN: 0932-5026,
    Springer, New York.
23. Jayakumar K. and Mundasserry, D.A. (2007) On Bivariate Geometric Distribution.
    Statistica LXVII, 389-404, 2007(Italy).ISSN: 1973-2201. Italy.
24. K.Jayakumar and A.P. Kuttykrishnan (2007) A Time Series Model Using Asymmetric Laplace
    Distribution. Statistics and Probability Letters 77, 1636-1640 2007. ISSN: 0167-7152, Elsevier,
    USA.
25. K. Jayakumar (2004) On Pareto Process In: Soft Methodology and Random Information Systems,
    (Lopez-Diaz, M. et al. Eds.). Sringer Verlag, Berlin, pp. 235-242, 2004.(Germany)
26. K. Jayakumar (2003) On Mittag-Leffler Proce Mathematical and Computer Modelling 37,
    1427-1434, 2003. ISSN: 0895-7177. Elsevier, USA
27. K. Jayakumar and R.N. Pillai (2002) A Class of Stationary Markov processes. Applied
    Mathematics Letters 15, 513-519, 2002. ISSN:0893-9659. Elsevier, New York.
28. N. Balakrishna and K. Jayakumar (1997) Bivariate Semi-Pareto Distributions and Processes.
    Statistical Papers 38, 149-165, 1997. ISSN: 0932-5026 , Springer, New York
29. K. Jayakumar (1997) First Order Autoregressive Semi-alpha-Laplace Processs. Statistica LVII,
    455-463,1997. ISSN: 1973-2201. Italy.
30. N. Balakrishna and K. Jayakumar (1996) Bivariate Autoregressive Minification Processes. Journal
    of Applied Statistical Science 5, 129-141,1996. ISSN: 1067-5817. Nova Science Publishers, USA.
31. K. Jayakumar and R.N. Pillai (1996) Characterizations of Mittag-Leffler Distribution. Journal of
    Applied Statistical Science4, 77-82, 1996. ISSN: 1067-5817, Nova Science Publishers, USA.
32. K. Jayakumar (1995) The Stationary Solution of a First-order Integer Valued Autoregressive
    Process. Statistica LV, 221-228,1995.ISSN: 1973-2201, Italy.
33. K. Jayakumar, K. Kalyanaraman and R.N.Pillai (1995) α-Laplace Processes. Mathematical and
    Computer Modelling 22,109-116,1995.ISSN: 0895-7177, Elsevier, USA.
34. K. Jayakumar and R.N. Pillai (1995) Discrete Mittag-Leffler Distributions. Statistics and
    Probability Letters 23,271-274,1995. ISSN: 0167-7152, Elsevier, USA

35. K. Jayakumar (1995) An Integer Valued Autoregressive (INAR(p)) Time Series Model.
    Proceedings of the International Statistical Institute IP 32.1,1365-1374,1995. (China)
36. K. Jayakumar and R.N. Pillai (1994) Specialized Class L Property and Stationary Autoregressive
    Process. Statistics and Probability Letters 19,51-56,1994.ISSN: 0167-7152, Elsevier, USA.
37. K. Jayakumar and R.N. Pillai (1993) The First-order Autoregressive Mittag-Leffler Process.
    Journal of Applied Probability 30,462-466,1993.Applied Probability Trust, UK.

National Publications
 1. Elsamma Jacob and Jayakumar K.(2012) Skew Cauchy Distribution and Process. Journal of
   Statistics and Applications 7, 15-28, 2012, ISSN:0973-4600, M.D.Publishing House.
2. Jayakumar, K. and Sophy Jacob (2013) Wrapped Discrete Laplace Distribution: A New
   Probability Model for Circular Data. Collection of Recent Statistical Methods and Applications.
   Edited by C. Satheesh Kumar, Manoj Chacko and Abdul Sathar, Department of Statistics,
   University of Kerala, pp.57-67, 2013.
3. Elsamma Jacob and Jayakumar, K. (2013) Exponential – Mittag Leffler Autoregressive
   Process.Collection of Recent Statistical Methods and Applications. Edited by C. Satheesh Kumar,
   Manoj Chacko and Abdul Sathar, Department of Statistics, University of Kerala, pp. 1-11, 2013
4. Jayakumar, K. and Mundasserry, D.A. (2012) A Generalization to Moran’s bivariate gamma
   distribution. Journal of Statistics and Applications 7, 95-112, 2012. ISSN:0973-4600,
   M.D.Publishing House.
5. Elsamma Jacob and Jayakumar, K. (2012)Exponential-gamma autoregressive process. Far East
   Journal of Theoretical Statistics 41, 115-132, 2012. ISSN: 0972-0863, Pushpa Publishing House.
6. Jayakumar. K and Jilesh. V. (2010) Weighted exponential distribution and process. Journal of
   Statistics and Applications 5, 93-104, 2010.ISSN:0973-4600, M.D.Publishing House.
7.  Jilesh , V. and Jayakumar, K. (2010)Time series models with weighted exponential as marginals.
   Proceedings of the UGC and KSCSTE sponsored regional seminar on New Trends in Applied
   Statistical Methodology, 73-87,2010.
8. Jayakumar, K. and Sophy Jacob (2010)Wrapped Linnik Distribution. Proceedings of UGC and
   KSCSTE sponsored Regional Seminar on New Trends in Applied Statistical Methodology, Nirmala
   Academic and Research Publications. Edited by Mathachan Pathiyil, Scariya, J. and Jacob, T.M.
   (2010), 101-108.
9. Mundasserry, D.A. and Jayakumar, K. (2009) Bivariate tailed distributions and processes, Journal
    of Statistics and Applications 4, 59-68, 2009.ISSN:0973-4600, M.D.Publishing House.
10. Krishnarani and Jayakumar (2008) On Bivariate Logistic Distributions and Processes. Far East
    Journal of Theoretical Statistics 24, 2008, 109 – 124. ISSN: 0972-0863, India.
11. Jayakumar, K. and Jilesh, V. (2008) Skew symmetric distributions. Science and Society 6, 135-
    144, 2008.
12. Mundassery, D. A. and Jayakumar, K. (2007) On Moran’s bivariate gamma and bivariate negative
    binomial Distribution , Calcutta Statistical Association Bulletin 59, 15-27, 2007. ISSN: 0008-0683.
    (India)
13. Jayakumar K and Thomas Mathew (2005) On Pareto and Burr Distributions, Statistical Methods
    7, 46-52,2005. (India).
14. Jayakumar K and Ajitha B K (2005) A New Class of Continuous Distributions , Stochastic
    Modelling and Applications 8, 35-46, 2005.( India) ISSN 0972-3641.
15. Jayakumar K and Thomas Mathew (2005) A Random Coefficient Autoregressive Symmetric
    Linnik Model , Stochastic Modelling and Applications 8, 43-58, 2005. (India), ISSN 0972-3641.
16. Jayakumar K and Thomas Mathew (2004) On Logistic and Generalized Logistic Distributions ,
    Calcutta Statistical Association Bulletin 55, 277-284, 2004.(India), ISSN: 0008-0683.
17. Jayakumar and Thomas Mathew (2004) On Geometric Stable Autoregressive Processes , In
    Recent Advances in Statistical Theory and applications, Jose, K.K., Thannippara, A. and George, S.    Ed. , STC Publishers, Pala, India, 77-96, 2005.
18. Jayakumar and Thomas Mathew (2004) Semi Logistic Distributions and Processes , Stochastic
    Modelling and Applications 7, 20-32, 2004. (India), ISSN 0972-3641.
19. Jayakumar, K. and Ajitha, B.K. (2003) Geometric Semi-Linnik Distributions and processes ,
    Stochastic Modelling and Applications 6, No.2, 12-20, 2003. (India), ISSN 0972-3641.
20. Jayakumar, K. and Ajitha, B.K. (2003)On the Geometric Mittag-Leffler Distributions , Calcutta
    Statistical Association Bulletin 54, 195-208, 2003.(India), ISSN: 0008-0683.
21. Jayakumar, K. and Suresh, R.P. (2003) Mittag-Leffler Distributions , Journal of the Indian Society
    for Probability and Statistics 7, 51-71, 2003. (India)
22. K. Jayakumar and P.C. Sreenivas (2003) On Discrete Stable Laws , Advances and Applications in
    Statistics 3, 255-266, 2003. (India),ISSN: 0972-3617

 23. K. Jayakumar and Thomas Mathew (2003) Generalized Linnik distribution and process ,
    Stochastic Modelling and Applications 6, No.1, 27-37, 2003. (India), ISSN 0972-3641.
24. K. Jayakumar and Thomas Mathew (2003) A Generalized Integer Valued Time Series Model.
    Statistical Methods 5, 41-51,2003 (India).
25. K. Jayakumar and Thomas Mathew (2002) Autoregreessive Mittag-Leffler Process , Far East
    Journal of Theoretical Statistics, 8, 159-173, 2002. (India), ISSN: 0972-0863.
26. K. Jayakumar and Thomas Mathew (2002) Burr Processes , Far East Journal of Theoretical
    Statistics, 8, 99-113, 2002. (India), ISSN: 0972-0863.
27. K. Jayakumar and A.P. Kuttykrishnan (2001) An Autoregressive Moving Average Model ,
    Stochastic Modelling and Applications 4, 15-31, 2001.(India), ISSN 0972-3641.
28. K.K. Jose, R.N. Pillai and K. Jayakumar (1995) Autoregressive Minification Process and the
    Class of Universal Geometric Minima , Journal of the Indian Statistical Association 33,53- 61,1995.
    (India), ISSN 0537-2585.
29. K. Jayakumar (1995) Marginal distribution of a p-th order integer valued autoregressive
    (INAR(p))process having minification structure , Calcutta Statistical Association Bulletin 45, 161-
    169, 1995. (India), ISSN: 0008-0683.
30. K. Jayakumar and R.N. Pillai (1992) On Class L Distributions , Journal of the Indian Statistical
    Association 30,103-108,1992. (India), ISSN 0537-2585.

 MEMBERSHIP IN THE UNIVERSITY ACADEMIC BODIES :
  1. Member, PG Board of Studies in Statistics, Bharathiar University, Coimbatore
  2. Member, Academic Council, University of Calicut
  3. Member, PG Board of Studies in Statistics, University of Calicut
  4. Member, PG Board of Studies in Statistics, Kannur University
  5. Member, PG Board of Studies in Demography & Population Studies, University of Kerala

 
 
Last Updated ( Friday, 22 December 2017 )